This post left anonymously
Since writing this post Anonymous may have helped people, but has not within the last 4 days.
puke right now if ur worried finger down throat
2000 mg is more than eneogh tylenol than u could need 4 nething
Read that immediately.
Induction of vomiting at home should only be done as directed by a physician or Poison Control.
Call your doctor or poison control ASAP.
yes….read the link i sent you….It appears more serious then I thought too….
“Even without any symptoms, you need to seek immediate attention by contacting Poison Control, calling 911, or going to a hospital. Many individuals have little symptoms early on. Consequently, by the time symptoms develop, severe liver damage may occur, and even death.”
lol YES. read the usage directions first
why did you take almost 2000 mg?
Ur going to die!
Have done it before…once. Never drink alcohol an never had have live issues.
…As a form of Self Harm. I just wanted to make sure I didn’t overdose by a ton.
I think the lethal dose starts from about 10000 mg. I would call a doctor or something immediately anyway, because it can’t be good for your liver.
how did u take the tylenol then?
I think it’s one of the less common ones. I do do it, but not that often.
I have a list of alternatives…I just never use it..
I have after my mom found out. But I stopped going, cause they thought I was all better. But I just didn’t want to go anymore…didn’t want to go in the first place. But now she thinks I don’t cut anymore.
Have you ever SIed? You seem to know a lot about it.
Wow. Spoken like a SIer. I wish there were more people like you in this world.
I didn’t tell anyone. My sister read my journal. I don’t think therapy will help. I don’t like it. I didn’t help with anything.
But I have to go to bed. School…blah :/ But it’s the Day of Silence tomorrow, so it won’t be so bad :)
Dude, I just took a bunch of pills. I didn’t look till after. That’s what I do. Not often but that’s what I do. I don’t care if you believe me or not.
Thanks for all of the links, Anon! I’ll have to look at them tomorrow!
Go to the hospital NOW. Do not wait for one more minute. Stand up, and GO!!!!
You have no idea the horrible pain and agony that await if you burn out your liver. Go now.
buck up fucko there is worse things^ thats ahe pre-t frugall way 2 *** ur self over not 2 mention uncomfortable.If U get threw this week crapppp u need 2 speak with sum1 more qualified.cownselling ur oviously hurtin 4 help.So quit seekin attention @ get sum fukin help ***. E-mail;(email removed)
U still there?
E-mail me we’ll talk. (email removed)
BS. you didn’t take that much. and if you did, DUH that’s over the dose. overdose. duh that’s an overdose.
Look up my facebook.james alan balmforth. If ur fu k in around I’lLLLLLLLLL find U.
Obviously this person has an issue, there is no need to badger them when they already have issues. This is supposed to be a help site not a harrass site try to remember that everyone has their own story to tell. Have a little bit of sympathy, you might need some one day. So everyone be nice!
your going to die =] but eat a cookie b4 u do =]
symatree0…you know, it’s people like you who make me more ****** up then I am already. And why the **** would I do this for attention? You have no idea what I’ve been through.
2000 mg of Tylenol won’t hurt you a bit, provided you don’t take it regularly. There are a number of medical studies out there where they give people 2000 mg doses. While they don’t work any better than 1000 mg doses, and might make your stomach a *bit* sick, no adverse effects occur. That’s provided you’re not a heavy drinker…
For anyone who is still researching this question: I took 2000mg Tylenol by mistake (I have a short term memory problem and forgot I’d taken the first dose). I called poison control and they told me that 2000mg taken in one dose will not make you sick, and carries no risk of liver damage (provided you are a healthy adult and you do not drink alcohol in excess). The attendant suggested I wait 8 hours from the initial dose before taking any more Tylenol, but otherwise said there were no other precautions I needed to take.
Bottom line, don’t do it regularly … but if you do don’t panic, you’re not going to suffer any ill affects unless you already have some liver problems.
22000 mgs of Tylenol, would that have much effect”"???
Omg yall are funny but my friend just took 4 ibuprohens and 2 cold and sinus pills and an nasal infection pill! so is she gone od!
I am not a doctor - I do, however, have a pretty decent understanding of pharmacology. A lot of talk previous to this has been scaremongering and downright cruel to the original poster, who sounds like they need to see a mental health professional immediately. Taking random handfuls of pills is extremely dangerous and is a sign of underlying mental problems.
2000mg of acetaminophen, the active ingredient in Tylenol, is not likely to cause any long term damage to an otherwise healthy individual. I know this was some years ago, but to address Monique:
Ibuprofen contains a different drug than Tylenol, a drug that has a lower dosage curve and thus can be far more toxic at the same dose. Four ibuprofens on it’s own will certainly put a strain on the liver - what matters most is what milligrams the ibuprofen was. If they were for instance 200mg each, equaling 800mg, then their isn’t too much to be concerned about. Doctors are able to prescribe 800mg ibuprofen tablets, which is essentially the same as four 200mg ibuprofen you would find in the store.
MONIQUE, read this carefully: please call poison control immediately, or have your friend who took the medication do so. This is no laughing matter. I cannot believe some of the cruelty of people on this forum.
It is possible that the “cold and sinus” pills your friend took along with the ibuprofen also contained a fever reducer/painkiller, such as ibuprofen or acetaminophen. It is imperative, CRUCIAL, that you get your friend to a doctor or emergency room right away.
The combination of the painkillers will put a strain on the liver, as will the other ingredients in the cold and sinus product which could range from cough suppressants such as dextromethrophan to antihistamines like diphenhydramine (Benadryl). Needless to say, they all put a strain on the liver - some people can take this combination and not have problems, some people can take half of what your friend took and end up with acute liver failure.
MONQIUE - your friend will not know he/she has liver trouble immediately. Often times the symptoms are slow to appear and it can take 3-4 days before the liver fully begins to shut down. It is so important that your friend gets to a doctor as soon as possible - they can administer medication to help free the liver of the burden it faces from all the medications.
MONIQUE - I wish your friend the best. This is not the time to “wait and see” because as I previously mentioned liver failure is not immediate but sort of creeps up on one, and when symptoms are apparent it is often too late to help. Understand this: when the liver starts to fail, it takes every other organ with it, including the heart.
God bless and I hope all works out well for your friend and the original poster of this question.
i want to die i have hep c and hiv please tell me how many it will take kill myself
This may be wayyyy too late, but all you motherfuckers are stupid. 2000mg is the amount your alowed in a day. If you have a healthy liver and dont do this very often than you’ll be fine man. If you drink alot or take this much on a weekly basis than you could be in trouble.
don’t worry you’ll live, unless you have some serious liver issues. i’ve done it many times.
Invite Others to Help
A logged in and verified Help.com member has the ability to setup a Friends List and invite others to help with posts.